# SDR DALA2018060203783

- Difficulty date: October 26, 2017
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 47,517 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT 13 INCHES AFT OF L1 DOOR UPPER RIGHT HAND CORNER. CUT OUT DAMAGE SKIN UPPER AFT SIDE OF L1 DOOR REF SRM 53-02-01 REPAIR 1. FABRICATED FINGER DOUBLER REF SRM 53-02-01 REPAIR 1. TREATED AND PRIMED FINGER DOUBLER AND FILLERS REF SRM 53-02-01 REPAIR 1. INSTALLED FINGER DOUBLER AND FILLERS REF SRM 53-02-01.
